# SDR QXEA2015061800342

- Difficulty date: June 18, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 28,825 hours, 29,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"NORMAL" INDICATION, BACK LIGHT INOPERATIVE IN THE F/A EMERGENCY LIGHT SWITCH. RELAMPED SWITCH.  OPS CHECKS GOOD.
